Vol 5, No 1 (2012)

Studies in Mathematical Sciences

DOI: http://dx.doi.org/10.3968%2Fi190

Studies in Mathematical Sciences, Vol.5, No.1, August 31, 2012

Table of Contents

EDITORIAL OFFICE PDF
 
CONTENTS PDF
 

Articles

Evaluation of Optimal Split-Plot Designs PDF
Julian Mbegbu, Ogege Ikhata Francis 1-10
Some Properties of the Generalized Stuttering Poisson Distribution and Its Applications PDF
Huiming ZHANG, Lili CHU, Yu DIAO 11-26
The Applications of ISM Model PDF
Lixin MA 27-32
The Crossing Numbers of Cartesian Products of Stars with 5-Vertex Graphs PDF
Peiling HE 33-40
Compare Inverse Matrix Between Sequential and Parallel for Multithreading with Queueing Network PDF
I. A. Ismail, G. S. Mokaddis, S. A. Metwally, Mariam K. Metry 41-48
Closed Form Solution of a Symmetric Competitive System of Rational Difference Equations PDF
Tarek F. Ibrahim 49-57
ACKNOWLEDGEMENT TO REVIEWERS PDF
 
SUBMISSION OF MANUSCRIPT PDF
 
SUBSCRIPTION SHEET PDF
 


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 758, 77e AV, Laval, Quebec, H7V 4A8, Canada

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:caooc@hotmail.com